# SDR 2003UALA00489

- Difficulty date: June 10, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 48,615 hours, 3,820 cycles
- Engine: Pwa PW4052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE TUNNEL AT STA 246 STIFFENER AT LBL 40 IS CRACKED.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER AND FILLER REPAIR.
